TY - JOUR T1 - Qualitative Study of a Boundary Value Problem for a Reaction-diffusion System AU - Wu Yaping JO - Journal of Partial Differential Equations VL - 4 SP - 65 EP - 86 PY - 1990 DA - 1990/03 SN - 3 DO - http://doi.org/ UR - https://global-sci.org/intro/article_detail/jpde/5814.html KW - nonnegative solutions KW - magnitude KW - reaction-diffusion system KW - uniqueness KW - globally asymptotic stability AB - ln this paper, the order of magnitude and structure of nonnegative solutions for a class of R-D systems with 3 components is obtained. Especially for the case α_2 =α_3 a complete analysis is given. By using different method from [1], a simpler and more concrete sufficient condition for uniqueness and globally asymptotic stability of nonnegative solution is also obtained.